# SDR DALA13023379252

- Difficulty date: May 15, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 29,380 hours, 26,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20L, FS 1379, UNDER LT LAV FLOOR, FASTENER IS TOO CLOSE TO RADIUS AND POSSIBLE CRACK. REMOVED, FABRICATED, DRILLED AND INSTALLED SHEAR TIE IAW SRM 51-10-02, 51-30-02, 51-30-05, 51-10-03, ERA 2-37153-801, REV A.
